Pacific Journal of Mathematics

The approximation solution of $y^{\prime} =F(x,\,y)$.

R. G. Huffstutler and F. Max Stein

Article information

Source
Pacific J. Math., Volume 24, Number 2 (1968), 283-289.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991460

Mathematical Reviews number (MathSciNet)
MR0224290

Zentralblatt MATH identifier
0155.14202

Subjects
Primary: 65.61

Citation

Huffstutler, R. G.; Stein, F. Max. The approximation solution of $y^{\prime} =F(x,\,y)$. Pacific J. Math. 24 (1968), no. 2, 283--289. https://projecteuclid.org/euclid.pjm/1102991460


Export citation

References

  • [1] E. A. Coddington and N. Levinson, Theory of Ordinarydifferentialequations, McGraw-Hill, NewYork, 1955.
  • [2] W. A. Coppel, Stabilityand Asymptotic Behavior of differential equations, D. C. Heath and Co., Boston, 1965.
  • [3] R.G. Huffstutler and F. MaxStein, Theapproximatesolution of certain nonlinear differentialequations, Proc. Amer. Math. Soc. (toappear).